Submit a question to our community and get an answer from real people.
Submit

What Are the Effects of Snorting Hydrocodone?

Report as

Snorting hydrocodone is a very foolish thing to do. You will gain addiction and possibly go into a coma and stop breathing. It will cause confusion, constipation, depression, nausea, sexual dysfunction and slow breathing. These far out weigh any benefit that you think you are getting from this drug. Never take this drug unless under a doctor's care at all times.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

The effect of snorting hydrocodone is that you can get a high from the drug. Inhaling the powdered form of the drug can overload your system thus resulting to getting high.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

When any pill is crushed and snorted it will give a very quick reaction. With hydrocodone or any narcotic, it will cause an intense, sudden high and can cause death.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

To the best that I have read, if you snuff Hydrocodone, there are chances that your nose will clog up due to other active ingredients in the drug. There is also a chance that nothing will happen.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches